Submit Manuscript
Home
Archive
About
About us
Aims and Scope
Indexing and Abstracting
Editorial Board
Open Access Policy
Copyright
Archiving Policy
Advertisement and Marketing
For Authors
Author Guidelines
Editorial Policy
Peer Review Policy
Publication Ethics
Article Processing Fee
Reviewer List
Contact
Submit Manuscript
International Electronic Journal of Mathematics Education
Keyword:
hedonism
1 article found.
Research Article
A Valuable Shift in the Reproductive Behavior of the Provincial Population
Liliya R. Murtazina, Alla V. Frolova
INT ELECT J MATH ED, Volume 11, Issue 6, 2016, 1651-1661
e-ISSN: 1306-3030 | Publisher: Modestum